Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 142, NWS Tulsa, OK

May 31, 2013Osage County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 31, 2013, 5:00 PM CDT for Osage County, Oklahoma. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 31, 2013, 5:00 PM CDT (22:00 UTC)
Expired
May 31, 2013, 5:45 PM CDT
In force
45 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

County Osage County, OK

The radar

The Wichita radar (KICT), 106 km from the middle of the area, began a volume at 22:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 31, 5:10 PM CDTTSTM WND DMGGrainola, OKTREES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 31, 3:27 PM CDTTornado Watch PDSSPC9 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 12:00Z, 10.0 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 12:00Z on 2013-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1951 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 12:00Z on 2013-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 205 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1951 J/kg
Mixed-layer CIN
-128 J/kg
Mixed-layer LCL
775 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
205 m²/s²
0-3 km storm-relative helicity
213 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

224 
WUUS54 KTSA 312200
SVRTSA
OKC113-312245-
/O.NEW.KTSA.SV.W.0142.130531T2200Z-130531T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
500 PM CDT FRI MAY 31 2013

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN OSAGE COUNTY IN NORTHEAST OKLAHOMA...

* UNTIL 545 PM CDT

* AT 458 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES WEST OF
  GRAINOLA...MOVING NORTHEAST AT 45 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  GRAINOLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. PEOPLE OUTDOORS
SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM WINDOWS AND
DOORS UNTIL THE STORM HAS PASSED.

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3700 9647 3699 9647 3680 9675 3681 9676
      3694 9676 3700 9676 3701 9675
TIME...MOT...LOC 2200Z 222DEG 38KT 3696 9679

$$
1 follow-up statement
685 
WWUS54 KTSA 312212
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
512 PM CDT FRI MAY 31 2013

OKC113-312245-
/O.CON.KTSA.SV.W.0142.000000T0000Z-130531T2245Z/
OSAGE OK-
512 PM CDT FRI MAY 31 2013

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR
NORTHERN OSAGE COUNTY...

AT 507 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES NORTHWEST OF
GRAINOLA...MOVING NORTHEAST AT 40 MPH.

STORM HAZARDS INCLUDE...
DAMAGING GOLF BALL SIZE HAIL...
WIND GUSTS TO 60 MPH...

THIS STORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. PEOPLE OUTDOORS
SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM WINDOWS AND
DOORS UNTIL THE STORM HAS PASSED.

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3700 9651 3699 9650 3688 9672 3687 9676
      3694 9676 3700 9676 3701 9675
TIME...MOT...LOC 2212Z 226DEG 36KT 3700 9666

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 4:00 PM CDT, 1 hour earlier.

Area forecast discussion, May 31, 4:00 PM CDT, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
400 PM CDT FRI MAY 31 2013

.DISCUSSION...

...SIGNIFICANT SEVERE WEATHER AND FLASH FLOODING POTENTIAL
THROUGH TONIGHT...

BY MID AFTERNOON A COLD FRONT EXTENDED FROM THE TEXAS PANHANDLE
THROUGH NORTHWEST OKLAHOMA AND INTO EASTERN KANSAS WITH A DRYLINE
SET UP OVER WESTERN OKLAHOMA INTO NORTHWESTERN TEXAS. THESE
BOUNDARIES WILL BE THE PRIMARY FOCUS FOR THUNDERSTORM DEVELOPMENT
ACROSS THE REGION THIS AFTERNOON/EVENING AND OVERNIGHT.

STORM INITIATION HAS ALREADY BEGUN JUST AHEAD OF THE FRONT NEAR THE
KANSAS BORDER INTO SOUTHEAST KANSAS...WITH ADDITIONAL DEVELOPMENT
EXPECTED NEAR THE FRONT AND DRYLINE. HIGH AMOUNTS OF
INSTABILITY...DEEP LAYER SHEAR AND STEEP MID LEVEL LAPSE RATES
WILL ALLOW FOR THUNDERSTORMS TO QUICKLY BECOME SEVERE THIS
AFTERNOON/EVENING AND CONTINUE INTO THE OVERNIGHT HOURS. VERY
LARGE HAIL...DAMAGING WINDS AND TORNADOES WILL BE CAPABLE WITH ANY
THUNDERSTORM DEVELOPMENT. TORNADO POTENTIAL IS EXPECTED TO
INCREASE THROUGH THE EVENING HOURS...WITH THE POSSIBILITY OF
SIGNIFICANT TORNADOES...AS A 40-60KT LLJ DEVELOPS OVER AN AREA OF
WARM ADVECTION AND SPREADS NORTHEAST INTO EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS. A PDS TORNADO WATCH IS IN EFFECT FOR MOST OF
NORTHEAST OKLAHOMA UNTIL MIDNIGHT.

THROUGH THE AFTERNOON HOURS...NORTHEAST OKLAHOMA INTO FAR
NORTHWEST ARKANSAS WILL HAVE THE GREATEST POTENTIAL FOR SEVERE
THUNDERSTORMS. DURING THE EVENING HOURS...STORMS ARE EXPECTED TO
BECOME MORE WIDESPREAD OVER MOST OF EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS. STORMS LOOK TO REACH THE RED RIVER EARLY MORNING
SATURDAY. ALONG WITH THE SEVERE THUNDERSTORM POTENTIAL
OVERNIGHT...MODEL SOUNDINGS INDICATE THAT THE MAJORITY OF THE
COLUMN OF AIR SHOULD BECOME SATURATED. LARGE AMOUNTS OF MOISTURE
AND PRECIP WATER VALUES AROUND AND OVER 1.5 INCHES WILL CREATE
HEAVY RAINFALL ACROSS THE REGION. ADDITIONAL QPF AMOUNTS OF 3-5
INCHES...WITH LOCALLY HIGHER AMOUNTS UP TOWARDS 8 INCHES WILL BE
POSSIBLE ACROSS THE REGION. THESE ADDITIONAL AMOUNTS OF RAINFALL
ON TOP OF THE AMOUNTS THAT HAVE ALREADY FALLEN WILL SIGNIFICANTLY
ENHANCE THE FLASH FLOOD THREAT. THUS...WILL CONTINUE THE FLASH
FLOOD WATCH.

A CLOSED LOW OVER THE NORTHERN HIGH PLAINS FINALLY OVERCOMES THE
RIDGE OVER THE EAST COAST AND PUSHES INTO THE GREAT LAKES REGION
TONIGHT AND SATURDAY. THIS WILL ALLOW FOR THE COLD FRONT TO MAKE
ITS WAY INTO NORTHEAST OKLAHOMA AFTER OOZ AND TO INTERSTATE 44
AROUND 12Z SATURDAY. DURING THE DAY SATURDAY...THUNDERSTORM
CHANCES WILL CONTINUE MAINLY ALONG AND SOUTH OF THE FRONT. SEVERE
WEATHER POTENTIAL WILL ALSO CONTINUE SATURDAY...WITH ALL MODES OF
SEVERE WEATHER POSSIBLE. THE FRONT SHOULD BE ACROSS SOUTHEAST
OKLAHOMA AND NORTHWEST ARKANSAS AROUND 18Z AND NEAR THE RED RIVER
BY 00Z MONDAY. PRECIP LOOKS TO FINALLY EXIT THE REGION TO THE
SOUTHEAST SATURDAY EVENING.

HIGH PRESSURE FILTERS INTO THE REGION SUNDAY AND INTO THE FIRST
PART OF THE NEXT WORK WEEK WITH DRIER AND SLIGHTLY COOLER AIR.
THUNDERSTORM CHANCES RETURN FOR THE MIDDLE PART OF NEXT WEEK AS
ANOTHER WAVE MOVES ACROSS THE NORTHERN HIGH PLAINS WITH A TRAILING
COLD FRONT PUSHING THROUGH THE SOUTHERN PLAINS. INCREASING
MOISTURE/WARMING TEMPERATURES AHEAD OF THE FRONT AND ALSO TIME OF
YEAR COULD ALLOW FOR A STRONG TO MAYBE SEVERE THUNDERSTORM TO BE
POSSIBLE.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   69  80  56  76 /  90  30   0   0
FSM   71  81  60  79 /  80  90  10   0
MLC   72  81  58  78 /  80  70  10   0
BVO   65  79  53  75 /  90  20   0   0
FYV   68  77  53  74 /  90  80  10   0
BYV   67  77  54  75 /  90  80  10   0
MKO   70  79  56  77 /  90  70  10   0
MIO   66  79  54  74 /  90  40   0   0
F10   71  81  57  77 /  90  60  10   0
HHW   73  82  61  80 /  40  80  20   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 1 PM SATURDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
     OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-
     OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 1 PM SATURDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...05
LONG TERM....20
Hazardous weather outlook, May 31, 1:10 PM CDT, 3 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
110 PM CDT FRI MAY 31 2013

ARZ001-002-010-011-019-020-029-OKZ049-053>076-011000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
110 PM CDT FRI MAY 31 2013

...SIGNIFICANT SEVERE WEATHER AND FLOODING POTENTIAL THROUGH TONIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
TORNADO.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...AFTER 5 PM.

	AREA AT GREATEST RISK...GENERALLY NORTH OF INTERSTATE 40.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...AFTER 5 PM.

	AREA AT GREATEST RISK...GENERALLY NORTH OF INTERSTATE 40.

FLASH FLOOD.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS EVENING.

	AREA AT GREATEST RISK...MOST OF EASTERN OKLAHOMA AND NORTHWEST
        ARKANSAS.

HEAVY RAIN.
	RISK...CRITICAL.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS EVENING.

	AREA AT GREATEST RISK...LOCATIONS BETWEEN INTERSTATE 44 AND
        INTERSTATE 40.

DISCUSSION...
THE STAGE HAS BEEN SET FOR A SIGNIFICANT SEVERE WEATHER AND FLOODING
EVENT TO TAKE PLACE ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS
LATE THIS AFTERNOON INTO TONIGHT.

THE POTENTIAL IS THERE FOR LARGE AND VIOLENT TORNADOES...BASEBALL SIZE
HAIL...80 MPH WINDS AND TORRENTIAL RAINS WILL PRODUCE LIFE
THREATENING FLOODING.

THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON IN THE
VICINITY OF A FRONTAL BOUNDARY THAT EXTENDS FROM SOUTHEAST KANSAS
INTO NORTHWEST OKLAHOMA AND NEAR A DRYLINE THAT WILL SURGE INTO
WESTERN OKLAHOMA. THESE THUNDERSTORMS ARE EXPECTED INTENSIFY RAPIDLY
INTO SUPERCELLS INITIALLY AS THE AIRMASS ACROSS THE REGION IS EXTREMELY
UNSTABLE WITH ADEQUATE DEEP LAYER SHEAR IN PLACE. THESE SUPERCELLS
ARE EXPECTED TO MOVE INTO EASTERN OKLAHOMA LATE THIS AFTERNOON AND
THIS EVENING. THESE SUPERCELLS WILL BE CAPABLE OF PRODUCING LARGE AND
VIOLENT TORNADOES...BASEBALL SIZE HAIL AND 80 MPH WINDS.

AS THE EVENING PROGRESSES...THE SEVERE MODE WILL TRANSITION TOWARDS
A STRAIGHT LINE WIND AND LARGE HAIL RISK. HOWEVER...THE THREAT FOR
TORANDIC SUPERCELLS MAY EXIST THROUGH THE OVERNIGHT HOURS.
ADDITIONALLY...THE MID AND UPPER LEVEL WIND FIELDS ARE FORECAST TO
PARALLEL THE SURFACE FRONT AS IT SAGS INTO NORTHEAST OKLAHOMA...WHICH
IS INDICATIVE OF REPEATED ROUNDS OF STORMS OVER THE SAME AREAS. MANY
AREAS ACROSS EASTERN OKLAHOMA HAVE ALREADY REACHED SATURATION ALONG
WITH MANY MAIN STEM RIVERS ALREADY IN FLOOD. ADDITIONAL RAINFALL WILL
RAPIDLY ESCALATE THE ONSET OF FLASH FLOODING. SEE /OKCFFATSA/ FOR FLOOD
WATCH DETAILS.

AREAL COVERAGE OF SEVERE WEATHER...AND HEAVY RAINFALL WILL
CONTINUE TO PUSH SOUTHEAST OVERNIGHT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

EMERGENCY MANAGEMENT PERSONNEL AND FIRST RESPONDERS SHOULD CONTINUE
TO MONITOR FORECASTS AND ONGOING WEATHER CONDITIONS OVER THE NEXT 24
TO 36 HOURS DUE TO THE LIKELIHOOD OF SEVERE WEATHER AND FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY THROUGH THURSDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
STORMS WILL BE ONGOING SATURDAY MORNING AS THE SLOW MOVING
FRONTAL BOUNDARY IS SLOW TO CLEAR THE REGION. DRIER AND
COOLER AIR WILL WORK IN BEHIND THE BOUNDARY FROM NORTH TO
SOUTH...WITH SEVERAL DAYS OF SETTLED WEATHER EXPECTED IN THE WAKE
OF THIS FRONT. THUNDERSTORM CHANCES RETURN MONDAY NIGHT AS THE
UPPER PATTERN TRANSITIONS TO A MORE NORTHWESTERLY FLOW.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, May 31, 11:48 AM CDT, 5 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1148 AM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     TSTM WND DMG     WHITE OAK               36.62N 95.26W
05/30/2013                   CRAIG              OK   PUBLIC

            LARGE TREE DOWNED

&&

RBD
Local storm report, May 31, 1:03 PM CDT, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
103 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     TSTM WND DMG     2 S SAVOY               36.08N 94.33W
05/30/2013                   WASHINGTON         AR   PUBLIC

            TREES DOWN

&&

CKH
Local storm report, May 31, 1:07 PM CDT, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
107 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 AM     TSTM WND DMG     MUSE                    34.67N 94.76W
05/30/2013                   LE FLORE           OK   POST OFFICE

            SEVERAL LARGE TREE LIMBS DOWNED

&&

RBD
Local storm report, May 31, 1:18 PM CDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
118 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     TSTM WND DMG     SILOAM SPRINGS          36.19N 94.54W
05/30/2013                   BENTON             AR   EMERGENCY MNGR

            TREE DOWN AND SEVERAL LARGE LIMBS DOWN

&&

CKH
Special weather statement, May 31, 3:35 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
335 PM CDT FRI MAY 31 2013

OKZ054-055-312100-
OSAGE OK-WASHINGTON OK-
335 PM CDT FRI MAY 31 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 400 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHEASTERN OSAGE AND NORTHERN WASHINGTON

AT 335 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER HULAH...MOVING
NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...HULAH AND WAH SHA SHE STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.

LAT...LON 3700 9607 3700 9579 3689 9600 3693 9616
      3701 9612 3701 9608
TIME...MOT...LOC 2035Z 223DEG 30KT 3694 9603
Special weather statement, May 31, 4:52 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
452 PM CDT FRI MAY 31 2013

OKZ054-312230-
OSAGE OK-
452 PM CDT FRI MAY 31 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 530 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     NORTHERN OSAGE

AT 452 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES SOUTHWEST
OF GRAINOLA...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...GRAINOLA.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.

LAT...LON 3700 9638 3699 9639 3679 9675 3677 9679
      3678 9679 3680 9676 3694 9676 3700 9676
      3701 9675
TIME...MOT...LOC 2152Z 233DEG 38KT 3689 9677

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 7:05 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa55 min
May 30, 7:26 PM CDTTornado WarningTSACherokee, Delaware, Mayes49 min
May 30, 7:46 PM CDTSpecial Weather StatementTSARogers44 min
May 30, 7:52 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Rogers, Tulsa, Wagoner53 min
May 30, 8:10 PM CDTFlash Flood WarningTSACraig, Delaware, Mayes, Nowata, Rogers, Tulsa and 1 more6 hr
May 30, 8:12 PM CDTTornado WarningTSACherokee, Delaware, Mayes33 min
May 30, 8:33 PM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Tulsa, Wagoner57 min
May 30, 8:37 PM CDTTornado WarningTSADelaware, Mayes53 min
May 30, 8:38 PM CDTTornado WarningTSATulsa, Wagoner37 min
May 30, 8:52 PM CDTRiver Flood WarningTSANowata24 hr
May 30, 9:05 PM CDTTornado WarningTSACherokee, Mayes, Rogers, Wagoner40 min
May 30, 9:27 PM CDTTornado WarningTSADelaware33 min
May 30, 9:28 PM CDTRiver Flood WarningTSAWashington11 hr
May 30, 9:35 PM CDTSpecial Weather StatementTSALeFlore40 min
May 30, 9:37 PM CDTTornado WarningTSAAdair, Delaware53 min
May 30, 9:46 PM CDTSpecial Weather StatementTSACherokee29 min
May 30, 10:56 PM CDTSevere Thunderstorm WarningTSAAdair64 min
May 31, 12:20 AM CDTSpecial Weather StatementTSALeFlore40 min
May 31, 12:40 AM CDTFlash Flood WarningTSALeFlore5 hr
May 31, 1:49 AM CDTSpecial Weather StatementTSALeFlore41 min
May 31, 5:22 AM CDTAreal Flood WarningTSALeFlore18 hr
May 31, 11:18 AM CDTRiver Flood WatchTSAOsage23 hr
May 31, 11:18 AM CDTRiver Flood WatchTSAWashington23 hr
May 31, 11:18 AM CDTRiver Flood WatchTSAOttawa4 hr
May 31, 1:48 PM CDTRiver Flood WarningTSAOttawa54 hr
May 31, 2:16 PM CDTRiver Flood AdvisoryTSACherokee71 hr
May 31, 2:16 PM CDTRiver Flood AdvisoryTSACherokee, Delaware29 hr
May 31, 3:35 PM CDTSpecial Weather StatementTSAWashington25 min
May 31, 4:52 PM CDTSpecial Weather StatementTSAOsage38 min
May 31, 5:29 PM CDTTornado WarningTSAOsage46 min
May 31, 5:31 PM CDTSevere Thunderstorm WarningTSAOsage29 min
May 31, 5:42 PM CDTTornado WarningTSAOsage33 min
May 31, 5:43 PM CDTTornado WarningTSAOsage32 min
May 31, 6:10 PM CDTTornado WarningTSAOsage, Washington50 min
May 31, 6:14 PM CDTTornado WarningTSAOsage31 min
May 31, 6:33 PM CDTTornado WarningTSANowata, Washington42 min
May 31, 6:42 PM CDTTornado WarningTSAOsage48 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.